Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 14, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 21, 2010, 7:23 PM CDT for Brewster County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2010, 7:23 PM CDT (00:23 UTC)
- Expired
- May 21, 2010, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Brewster County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2630 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
275
WGUS54 KMAF 220023
FFWMAF
TXC043-220315-
/O.NEW.KMAF.FF.W.0014.100522T0023Z-100522T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
723 PM CDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BREWSTER COUNTY IN SOUTHWEST TEXAS...
* UNTIL 1015 PM CDT
* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS SOUTHERN BREWSTER
COUNTY. THE HEAVIEST RAIN WAS LOCATED FROM NEAR CASTOLON...TO
CHISOS BASIN AND PANTHER JUNCTION...TO NEAR RIO GRANDE VILLAGE.
THE STORMS ARE MOVING EAST AT 20 MPH. RAINFALL AMOUNTS OF 1 TO 2
INCHES...WITH ISOLATED HIGHER AMOUNTS MAY QUICKLY CAUSE FLASH
FLOODING ACROSS ARROYOS...STREAMS...CREEKS...ROADS...LOW LYING
AREAS NEAR THE RIO GRANDE RIVER...AND OTHER FLOOD PRONE AREAS.
* THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING WILL AFFECT THE
FOLLOWING LOCATIONS...
CASTOLON...
ROSS MAXWELL SCENIC DRIVE...
CHISOS BASIN...
PANTHER JUNCTION...
RIO GRANDE VILLAGE...
BOQUILLAS CANYON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.
&&
LAT...LON 2898 10329 2903 10335 2902 10338 2906 10348
2911 10351 2934 10342 2958 10306 2948 10281
2939 10282 2934 10287 2929 10289 2923 10285
2917 10299 2897 10315
$$1 follow-up statement
365
WGUS74 KMAF 220224
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
924 PM CDT FRI MAY 21 2010
TXC043-220315-
/O.CON.KMAF.FF.W.0014.000000T0000Z-100522T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BREWSTER-
924 PM CDT FRI MAY 21 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHERN BREWSTER COUNTY...
AT 920 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT MOST
OF THE HEAVY RAIN HAD COME TO AN END IN THE WARNED AREA.
HOWEVER...RAPID RUNOFF FROM THE EARLIER HEAVY RAINS WILL CONTINUE TO
CAUSE FLASH FLOODING OF CREEKS...STREAMS...ARROYOS...AND LOW WATER
CROSSINGS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PANTHER
JUNCTION...CHISOS BASIN AND BOQUILLAS CANYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 2898 10329 2903 10335 2902 10338 2906 10348
2911 10351 2934 10342 2958 10306 2948 10281
2939 10282 2934 10287 2929 10289 2923 10285
2917 10299 2897 10315
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 21, 6:29 PM CDT, 54 minutes earlier.
Area forecast discussion, May 21, 6:29 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 PM CDT FRI MAY 21 2010
.DISCUSSION...
&&
.AVIATION...
CURRENTLY HAVE STORMS ACROSS THE UPPER TRANS PECOS AND ALONG THE
RIO GRANDE... EXPECT THESE WILL CONTINUE UNTIL 03Z. CARRYING
TEMPO TSRA MOST TAFS. STRATUS EXPECTED OVER THE EAST IN THE
MORNING.
&&
.PREV DISCUSSION... /ISSUED 208 PM CDT FRI MAY 21 2010/
DISCUSSION...
SEVERAL CHANCES OF THUNDERSTORMS WILL BE UPCOMING THROUGH NEXT WEEK
AS LOW LEVEL MOISTURE REMAINS OVER THE REGION...AND A SEMI PERMANENT
UPPER TROUGH/LOW OVER THE WESTERN CONUS SENDS A SERIES OF SHORTWAVE
TROUGHS NEAR...OR OVER THE REGION. AN UNSTABLE AIRMASS RESIDED TO
THE EAST OF A SURFACE LEE TROUGH/DRYLINE BISECTING THE CWA THIS
AFTERNOON...AND THINK SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE...
IF STORMS INITIATE. THIS WILL DEPEND ON HOW MUCH LOW LEVEL
CONVERGENCE OCCURS ON THE DRYLINE AS IT LURCHES EASTWARD THIS
AFTERNOON...AND HOW MUCH MID LEVEL SUPPORT THERE WILL BE FROM A WEAK
SHORTWAVE TROUGH INDICATED BY MODELS TO IMPINGE UPON THE AREA...
WHICH IS MASKED IN THE DRY AIR ON WATER VAPOR IMAGERY. SINCE MID
LEVEL LAPSE RATES WERE AROUND 8 C/KM...SBCAPES OF 2000 TO 2500 J/KG
AND 0 TO 6 KM BULK SHEAR WAS AROUND 30KT THE POTENTIAL EXISTS FOR
ROTATING UPDRAFTS/SUPERCELLS. THEREFORE THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS...BUT A TORNADO OR TWO WILL ALSO BE
POSSIBLE.
DRY CONDITIONS WERE RELEGATED TO THE GUADALUPE MOUNTAINS...VAN HORN
AREA...AND PORTIONS OF THE DAVIS MOUNTAINS AND PRESIDIO VALLEY.
WINDS WERE NOT VERY STRONG THOUGH...SO FIRE WEATHER CONCERNS WILL
NOT BE GREAT THROUGH TONIGHT. HOWEVER...SATURDAY A BIT MORE
SOUTHWESTERLY FLOW ALOFT WILL EXIST OVER THE WESTERN CWA.
THEREFORE...HOT AND DRY CONDITIONS WILL PREVAIL TO THE WEST OF AN
EASTWARD MOVING DRYLINE AND CRITICAL FIRE WEATHER CONDITIONS APPEAR
LIKELY OVER WESTERN PORTIONS OF THE CWA. PERUSE THE FIRE WEATHER
DISCUSSION BELOW FOR MORE INFORMATION. SINCE LOW LEVEL CONVERGENCE
WILL INCREASE ON THE DRYLINE AGAIN SATURDAY...AND SIMILAR CONDITIONS
TO TODAY WILL EXIST TO THE EAST OF SAME...SCATTERED THUNDERSTORMS
WILL BE POSSIBLE. SOME OF THE STORMS COULD BE SEVERE AS SHEAR WILL
BE AT LEAST 25 TO 30KT...AND ANOTHER WEAK SHORTWAVE TROUGH IS
PROGGED TO MOVE OVER THE REGION.
A FAIRLY SIMILAR SCENARIO TO THE ABOVE IS EXPECTED PRETTY MUCH
SUNDAY AND EACH DAY NEXT WEEK. THEREFORE...HAVE INCLUDED THE CHANCE
OF THUNDERSTORMS MOST OF THESE DAYS FOR MUCH OF THE FORECAST AREA.
THE PROXIMITY OF THE UPPER TROUGH/LOW OVER THE WESTERN CONUS AND THE
TIMING OF SUBSEQUENT SHORTWAVE TROUGHS WILL BE THE DECIDING FACTOR
ON HOW MUCH COVERAGE WILL BE REALIZED...NOT TO MENTION WHERE AND
WHEN. ALTHOUGH MAX TEMPERATURES WILL RECEDE BACK INTO THE 80S
SUNDAY AND THROUGH MUCH OF NEXT WEEK...PLENTY OF MOISTURE AND
INSTABILITY WILL BE AVAILABLE FOR ANY THUNDERSTORMS TO BECOME STRONG
OR SEVERE. PERHAPS BY THURSDAY OR FRIDAY...SHEAR WILL DECREASE TO
WHERE HEAVY RAINFALL WILL BE THE PRIMARY THREAT FROM ANY STORMS THAT
DEVELOP.
FIRE WEATHER...
THE DRYLINE IS HOLDING JUST TO THE EAST OF THE GUADALUPE MOUNTAINS.
RH/S FOR THE GUADALUPE MOUNTAINS AND VAN HORN CORRIDOR ARE CURRENTLY
BELOW 15 PERCENT...HOWEVER THE WIND HAS REMAIN AT ABOUT 10 MPH.
THESE CONDITIONS ARE EXPECTED TO LAST THROUGH THE EVENING HOURS.
RECOVERY TONIGHT WILL BE POOR FOR AREAS WEST OF THE PECOS...AND GOOD
TO EXCELLENT FOR AREAS EAST OF THE PECOS. TOMORROW THE DRYLINE WILL
RUN ALONG THE NEW MEXICO/TEXAS BORDER AND DOWN THROUGH THE DAVIS
MOUNTAINS. THUNDERSTORMS MAY DEVELOP ALONG THE DRYLINE AND DRY
LIGHTNING IS A POSSIBILITY IN THE VICINITY OF THIS FEATURE. THIS
WILL ADD TO THE FIRE WEATHER THREAT. SINGLE DIGIT RH/S ARE EXPECTED
FOR AREAS WEST OF THE DRYLINE. AREAS THAT ARE LIKELY TO SEE WINDS OF
20 MPH ARE SOUTHEASTERN NEW MEXICO...THE GUADALUPE MOUNTAINS AND THE
VAN HORN CORRIDOR. A RED FLAG WARNING HAS BEEN ISSUED FOR THESE
AREAS SINCE FIRE DANGER WILL BE HIGH OR VERY HIGH THERE.
SINGLE DIGIT MINIMUM RH/S ARE EXPECTED FOR THE GUADALUPE MOUNTAINS
THROUGH THE WEEKEND. ISOLATED AREAS...SUCH AS GAPS AND PASSES MAY
SEE WINDS NEAR 20 MPH...BUT WIDESPREAD FIRE WEATHER CONCERNS ARE
NOT EXPECTED.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 10 AM TO 8 PM MDT SATURDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...RED FLAG WARNING FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM
MDT/ SATURDAY FOR THE FOLLOWING ZONES... GUADALUPE
MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR.
&&Hazardous weather outlook, May 21, 1:43 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 143 PM CDT FRI MAY 21 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 143 PM CDT FRI MAY 21 2010 /1243 PM MDT FRI MAY 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING FOR THE PERMIAN BASIN...SOUTHEASTERN NEW MEXICO...TRANS PECOS AND BIG BEND AREAS. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE. THE MAIN AREAS OF CONCERN FOR SEVERE THUNDERSTORMS WILL BE THE WESTERN PERMIAN BASIN...SOUTHEASTERN NEW MEXICO...TRANS PECOS AND BIG BEND. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVER THUNDERSTORMS...AND POSSIBLY A TORNADO OR TWO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND EVENING FOR THE PERMIAN BASIN...TRANS PECOS AND BIG BEND AREAS. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE. THE MAIN AREAS OF CONCERN FOR SEVERE THUNDERSTORMS WILL BE THE SOUTHERN PERMIAN BASIN...TRANS PECOS AND BIG BEND. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVER THUNDERSTORMS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MUCH OF THE AREA FROM SUNDAY THROUGH THE END OF NEXT WEEK. THOUGH THE THREAT OF WIDESPREAD SEVERE WEATHER WILL BE LOW...A FEW THUNDERSTORMS COULD BECOME MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS BEING THE PRIMARY THREAT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO AND VAN HORN CORRIDOR FOR SATURDAY AFTERNOON AND EVENING. THERE WILL BE DIGIT RH/S AND WINDS NEAR 20 MPH. THERE IS A RED FLAG WARNING ISSUED FOR FOR THESE AREAS. .SPOTTER INFORMATION STATEMENT... THERE IS A 30 PERCENT CHANCE OF SPOTTER ACTIVATION BY 5 PM MDT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 21, 4:18 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 418 PM CDT FRI MAY 21 2010 TXZ079>081-212200- PRESIDIO VALLEY-BIG BEND AREA-MARFA PLATEAU- 418 PM CDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING SOUTHEASTERN PRESIDIO AND SOUTHWESTERN BREWSTER COUNTIES... AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED ABOUT 21 MILES SOUTHEAST OF PRESIDIO...OR ABOUT 23 MILES WEST OF LAJITAS...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL CROSS FARM TO MARKET ROAD 170 ABOUT 8 MILES EAST OF REDFORD...OR 18 MILES WEST OF LAJITAS. PENNY TO NICKEL SIZED HAIL... STRONG WIND GUSTS TO 50 MPH...DEADLY CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO SEEK SAFE SHELTER INDOORS IF THIS STORM APPROACHES YOUR LOCATION. &&
Special weather statement, May 21, 4:50 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 450 PM CDT FRI MAY 21 2010 TXZ058-060-067-212215- WINKLER-WARD-REEVES COUNTY AND UPPER TRANS PECOS- 450 PM CDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL REEVES...SOUTHWESTERN WINKLER AND WESTERN WARD COUNTIES UNTIL 515 PM CDT... PERSONS TRAVELING ON I-20 MAY ENCOUNTER THESE STORMS. A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF PYOTE AT 448 PM CDT...MOVING NORTHEAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Special weather statement, May 21, 5:23 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 523 PM CDT FRI MAY 21 2010 TXZ060-061-067-212300- WINKLER-ECTOR-WARD- 523 PM CDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL WARD...WEST CENTRAL ECTOR AND WINKLER COUNTIES UNTIL 600 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF WINK AT 522 PM CDT...MOVING NORTHEAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Special weather statement, May 21, 5:57 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 557 PM CDT FRI MAY 21 2010 TXZ081-212330- BIG BEND AREA- 557 PM CDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING SOUTHERN BREWSTER COUNTY UNTIL 630 PM CDT... AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED NEAR CASTOLON IN SOUTHERN BREWSTER COUNTY...MOVING NORTHEAST AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING CLOSE TO BOQUILLAS CANYON. THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY TO NICKEL SIZED HAIL...STRONG WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND VERY HEAVY RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SAFE SHELTER INDOORS IF YOU ARE IN THE PATH OF THESE STORMS. &&
Special weather statement, May 21, 6:07 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 607 PM CDT FRI MAY 21 2010 TXZ058>061-067-068-212330- WINKLER-ECTOR-LOVING-WARD-CRANE-REEVES COUNTY AND UPPER TRANS PECOS- 607 PM CDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL REEVES...NORTHWESTERN CRANE...SOUTHEASTERN LOVING... SOUTHERN WINKLER...SOUTHWESTERN ECTOR AND WARD COUNTIES UNTIL 630 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF PYOTE AT 607 PM CDT...MOVING NORTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Special weather statement, May 21, 6:57 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 657 PM CDT FRI MAY 21 2010 TXZ058-067-075-220030- WARD-PECOS-REEVES COUNTY AND UPPER TRANS PECOS- 657 PM CDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING EAST CENTRAL REEVES...NORTH CENTRAL PECOS AND SOUTHEASTERN WARD COUNTIES UNTIL 730 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED 3 MILES NORTH OF COYANOSA AT 657 PM CDT...MOVING NORTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
| May 21, 7:14 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves, Ward | 46 min |
| May 21, 8:04 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves, Ward | 56 min |
| May 21, 8:07 PM CDT | Areal Flood Advisory | MAF | Pecos, Reeves, Ward | 113 min |
| May 21, 8:53 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Ward | 52 min |
| May 21, 10:47 PM CDT | High Wind Warning | MAF | Ector, Midland | 2 hr |
| May 22, 6:28 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 22, 6:43 PM CDT | Tornado Warning | MAF | Pecos | 32 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.